Partial hyperbolicity, Lyapunov exponents and stable ergodicity

K. Burns*, D. Dolgopyat, Ya Pesin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

47 Scopus citations

Abstract

We present some results and open problems about stable ergodicity of partially hyperbolic diffeomorphisms with non-zero Lyapunov exponents. The main tool is local ergodicity theory for non-uniformly hyperbolic systems.

Original languageEnglish (US)
Pages (from-to)927-942
Number of pages16
JournalJournal of Statistical Physics
Volume108
Issue number5-6
DOIs
StatePublished - Dec 1 2002

Keywords

  • Accessibility
  • Lyapunov exponents
  • Partial hyperbolicity
  • Stable ergodicity

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Partial hyperbolicity, Lyapunov exponents and stable ergodicity'. Together they form a unique fingerprint.

Cite this